# SDR AALA990537

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1468A
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS CABIN WERE INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
